CHEN-MOBIUS INVERSION THEOREM AND A STRUCTURAL REPRESENTATION OF CRYSTALLOGRAPHIC DIRECTION FAMILIES

Authors
Citation
Q. Xie et Mc. Huang, CHEN-MOBIUS INVERSION THEOREM AND A STRUCTURAL REPRESENTATION OF CRYSTALLOGRAPHIC DIRECTION FAMILIES, Physics letters. A, 184(1), 1993, pp. 119-126
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
ISSN journal
0375-9601
Volume
184
Issue
1
Year of publication
1993
Pages
119 - 126
Database
ISI
SICI code
0375-9601(1993)184:1<119:CITAAS>2.0.ZU;2-0
Abstract
An alternative formula for the inverse calculation of the pairwise int eratomic potential from the cohesive energy as a function of the latti ce separation is presented. The formula is based on the structural rep resentation of crystallographic direction families for a crystal latti ce. The key mathematical treatment comes from the up-to-date Chen-Mobi us inversion theorem. Both the case of a pure crystal lattice and the case of a binary superstructure are studied. The solution for the latt er is based on a generalized Mobius inversion formula on a unitary sem igroup. To make the technique of inverse calculation for pair potentia ls realistic and practicable for atomic simulations, the inverse calcu lation of the pair potential function with a volume-dependent correcti on term is discussed.